Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Throat hurts while swallowing liquid, finished antibiotics course for sinus infection. Causes ?

my throat hurts when I only swallow liquid. I am just finishing antibiotics for a sinus infection and had a lot of mucus. could that be causing the problem? it has been huting for about ten days now. I am also on prilosec for acid reflux , but I have been doing well with that. no acid and my throat never hurt in the past from acid reflux.
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Ncosgriffi,
Thanks for writing your query.

After reading your post, it seems that you are having some congestion in your throat.
You should get a throat swab culture done.

In addition to antibiotics (according to throat swab culture/senstivity reports), you should also take antihistaminic like Fenofexadine 120 mg once a day along with decongestant like phenylepherine.
Warm saline gargles will help you in in relieving your symptoms.
Any medicine to be taken under medical supervision only.

If the problem persists, get your throat examined by an ENT specialist to rule out a possibility of tonsillar stone.

I hope this is helpful to you.
Answered: Mon, 4 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor